# SDR ASAA0010170

- Difficulty date: November 16, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 656210730
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXD - DURING HEAVY MODIFICATION, FOUND LOWER CARGO DOOR SILL CRACKED.  REPAIRED PER EA 5310-01882.  (M)
